MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 6 NAR CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-00-126
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Update: medical records received on ad 21 aug 2020 were reviewed on ad 01 sep 2020 by a clinician to identify patient harms/product issues.Patient received a left primary attune to treat premature osteoarthritis.The patella was resurfaced and depuy cement x 2 was utilized.The procedure was completed without complications.Patient received a left knee revision to treat pain and instability secondary to loosening of the tibial tray.Upon entering the joint, the surgeon identified and excised synovitis and swelling.The tibial tray was loosened and debonded at the cement to implant interface and removed.The femoral component was well-fixed but revised.The surgeon notes there was aori type 2a bone loss of the femur and tibia requiring reconstruction.The patella was well-fixed and retained.There was no reported product problem with the explanted tibial insert.The patient was revised with a competitor construct utilizing competitor cement.The procedure was completed without complications.Doi: (b)(6) 2015.Dor: (b)(6) 202.Left knee.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE CR FEM LT SZ 6 NAR CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10535749
Report Number1818910-2020-20078
Device Sequence Number2803019
Product Code JWH
UDI-Device Identifier10603295041153
UDI-Public10603295041153
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number1504-00-126
Device Catalogue Number150400126
Device Lot Number699112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 6 NAR CEM; ATTUNE CR RP INSRT SZ 6 7MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE RP TIB BASE SZ 5 CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; ATTUNE CR FEM LT SZ 6 NAR CEM; ATTUNE CR RP INSRT SZ 6 7MM; ATTUNE MEDIAL DOME PAT 38MM; ATTUNE RP TIB BASE SZ 5 CEM; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR